Intravenous immunoglobulin G use in patients with chronic inflammatory demyelinating polyneuropathy: An uncommon cause of drug‐induced discoid lupus erythematosus

Tara Jennings, Sarah Ahmed, Abhishek Aphale, Jason Lee, Rodrigo Valdés‐Rodríguez

Australasian Journal of Dermatology · 2019 · 10 citations · 5 references

Concepts

Abstract

Drug-induced chronic cutaneous lupus erythematosus, or drug-induced discoid lupus erythematosus, is a rare cutaneous phenomenon. Various medications have been associated with drug-induced discoid lupus erythematosus including fluorouracile agents, especially tegafur and uraciltegafur, and TNF-α antagonists such as infliximab or etanercept. Recent literature has described a case series of six patients receiving IgG immunoglobulin for chronic inflammatory demyelinating polyneuropathy with subsequent presentations of discoid lupus erythematosus. We present a patient with chronic inflammatory demyelinating polyneuropathy who developed discoid lupus erythematosus secondary to IgG immunoglobulin.

References

5